You are here:

Pharmaceuticals/Effexor withdrawal "Brain Zaps"

Advertisement


ratsacat wrote at 2014-03-04 22:37:31
I have been off Effexor for 7 yrs now and still have brain zaps occasionally. Recently most days. I tapered off slowly. Clearly this isn't a withdrawal issue now. It seems like damage. Any others experiencing this?


Pharmaceuticals

All Answers


Answers by Expert:


Ask Experts

Volunteer


Patricia Morrow

Expertise

I would like to bring a nurse's perspective to this area. If someone has a question about a medication, and feel more comfortable directing it to a nurse than a doctor or pharmacist, then I'll try my best to help. PLEASE NOTE: I DON'T USUALLY PROVIDE ANSWERS FROM FRIDAY NIGHT TIL SAT NIGHT AS THIS IS THE JEWISH SABBATH.

Experience

Graduate in 1976 from nursing school. Taken extra courses in pharmacology due to great interest in this field. Actually considered going to pharmacy school for a number of years.

Publications
Have volunteered with AllExperts in this field before, a few years ago.

Education/Credentials
Graduated nursing school, have taken extra CEU (continuing education units) in pharmacology due to interest in subject.

Past/Present Clients
only from volunteering with AllExperts before.

©2016 About.com. All rights reserved.